# SDR WRNA200400012

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 44,157 hours, 24,593 cycles
- Engine: Ge CF650C2
- System (JASC): 2830 · Fuel Dump System
- Part: Dump Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

WHEN ATTEMPTING TO DUMP FUEL, RT DUMP VALVE WOULD NOT OPEN WITH PRIMARY OR SECONDARY SELECTED.  CLEANED C/P AT RT FUEL JETTISON VALVE ACTUATOR. SECONDARY SYS CHECK'S OK IAW 28-31-00.   PRIMARY DEFERRED IAW MEL 28-31-02 CAT-C.
